# SDR R61A2020121600891

- Difficulty date: November 30, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N727YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000509
- Aircraft time: 13,083 hours, 8,666 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 17062232001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK, LT STAB TIP FAIRING RIB CRACKED.  REPLACED ON AAR NRC 4500809-3000-006, PER SRM 51-43-05.  THIS AIRCRAFT REMAINS IN YQG HEAVY CHECK AT THIS TIME.
